# SDR HALA2015072400142

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 22,050 hours, 52,486 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Motor
- Part number: 846D1007
- Part serial: 247
- Condition: Malfunctioned
- Location: Primary Trim
- Part time: 886 hours, 1,992 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM INOPERATIVE.  R & R PRIMARY STABILIZER TRIM MOTOR IAW AMM 27-41-10-400-801.
